# SDR SWAA2022120979882

- Difficulty date: December 9, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,463 hours, 31,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY OVERWING EXIT SIGN IS LOOSE AND NOT PROPERTY ORIENTATED.  SECURED CEILING EMERGENCY EXIT SIGN PER AMM 33-51-01.
